# SDR 2008UALA01225

- Difficulty date: March 5, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 60,485 hours, 22,642 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Condition: Malfunctioned
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR NR 4 EMERGENCY ESCAPE SLIDE LAMP NOT ILLUMINATING, CHANGE LAMP, NO HELP.  PERFORMED OPS TESTS OF EMER DOOR 4L AND SLIDE, ALL OPS CHECKS WERE NORMAL..  NO REPEATS.
